Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have PCOD. Taking susten 200 daily. Getting pregnancy symptoms. Should i take the medicine?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5164 Questions

default
Posted on Tue, 18 Dec 2012 in Pregnancy
Question: I have PCOD and never had any menstrual issues. I conceived normally and am now 6weeks+. Doctor has suggested me to take MCBM-69 and Susten 200 mg every day till my Dating Scan date.
I have few pregnancy systems like all day feeling of nausea and dizzyness after taking Susten tablet. Other than that I feel completely fine.
Am i doing the right thing ?
doctor
Answered by Dr. Sree Gouri SR 22 minutes later
Hi,
Thanks for the query.

MCBM-69 contains multivitamins and Susten contains natural micronized progesterone.
In PCOD some amount of hormonal imbalance can be there. So may be because of that your doctor might have recommended susten to you.

Susten will help in the continuation of the pregnancy and also prevent premature uterine action.
And it is comparatively safe drug in pregnancy. Minimal side effects can be there as you are having but they will subside soon.
So you can continue the drug as advised by your doctor.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR 4 minutes later
Hi Doctor Sree ,

Thanks for your reply.
So looks like the tablets that I am taking are safe for pregnancy.

I am just worried that the foetus is growing in the right way without any issues due to the PCOD that I have.

Is there any way before I go for my scan for me to be sure that my pregnancy is going well and I dont need to worry ?
I am just worried that the foetus development should not get affected because of my PCOD issue.

Also I have been diagnoised with Hypothyroid condition 6 months back , but with medication(thyrox 50mcg) my TSH , FT3 , FT4 are all under normal limits with no issues. Should i be worried about this affecting the development of the baby ?

Thanks for your time..
doctor
Answered by Dr. Sree Gouri SR 14 minutes later
Hi,

Uterus can be palpated per abdominally only after 10 to 12 weeks. So in early pregnancy it is difficult to estimate the baby growth without the aid of ultrasound. Anyhow if you are not having spotting, pain abdomen etc we can consider that the fetus is growing well.
As you are taking hormonal supplementation PCOD may not affect the pregnancy.
As your thyroid hormonal levels are normal with treatment, the development of the baby can be normal.
You have to undergo periodic checkup for thyroid profile and adjust the dosage of the tablets accordingly with your doctor's advice.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Thyroid

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Really getting scared lately but also been under alot of stress....Outside of my throat hurts (aches more really) all the way down from under my chin to bottom of my neck. Today, my ears completely stopped up so that I hear feedback in them similar to a cell phone. It is like a 3 second delay on words before I actually hear them. I m not dizzy or sick in anyway...what should I do? I am 53 year old woman / smoker / 5 5 / 180 lbs - 1/2 Sister has had Thyroid cancer

doctor1 MD

I have been lightheaded for 3 months. 40 yr old female. Very healthy. Experienced nausea, weight loss, fatigue and diarrhea for the first 2 months. Now the lightheadedness comes in waves. Any ideas? All tests have come back normal. Brain MRI, vng tests, thyroid, eye exam, hormones, blood tests etc

doctor1 MD

I recently had the left portion of my thyroid removed due to an enlarged nodule. Since the surgery (7 days ago) i have been feeling very jittery. I have been unable to sleep for the past few nights. There was no evidence of hyper or hypo thyroid prior to the surgery. I am not on any thyroid medications. I take Celexa 40 mg once/day, daily vitamin and calcium supplement. Is this normal after this type of surgery?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...